<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-939.rss">
<title>Volume 12, Issue 3 (2016) | Journal of Mathematics and Statistics</title>
<description>Volume 12, Issue 3 (2016) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/939</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.135.151"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.152.156"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.157.175"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.176.181"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.182.191"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.192.200"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.201.205"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2016.135.151">
    <title><![CDATA[Convergence of Renormalization Group Transformations of Gibbs Random Field]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.135.151</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 27 July 2016; <a href="https://thescipub.com/jmss/jmssp.2016.135.151">doi:10.3844/jmssp.2016.135.151</a></p>Statistical mechanics describes interaction between particles of a physical system. Particle properties of the system can be modelled with a random field on a lattice and studied at different distance...]]></content:encoded>
    <dc:title><![CDATA[Convergence of Renormalization Group Transformations of Gibbs Random Field]]></dc:title><dc:creator>Farida  Kachapova</dc:creator><dc:creator>Ilias  Kachapov</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.135.151</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-07-27; | doi:10.3844/jmssp.2016.135.151</dc:source>
    <dc:date>2016-07-27</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.135.151</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.135.151</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.152.156">
    <title><![CDATA[Measure of Departure from Partial Symmetry for Square Contingency Tables]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.152.156</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 9 August 2016; <a href="https://thescipub.com/jmss/jmssp.2016.152.156">doi:10.3844/jmssp.2016.152.156</a></p>For square contingency tables, the present paper newly considers the partial symmetry model which indicates that there is a symmetric structure of probabilities for at least one of pairs of symmetric ...]]></content:encoded>
    <dc:title><![CDATA[Measure of Departure from Partial Symmetry for Square Contingency Tables]]></dc:title><dc:creator>Yusuke  Saigusa</dc:creator><dc:creator>Kouji  Tahata</dc:creator><dc:creator>Sadao  Tomizawa</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.152.156</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-08-09; | doi:10.3844/jmssp.2016.152.156</dc:source>
    <dc:date>2016-08-09</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.152.156</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.152.156</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.157.175">
    <title><![CDATA[Asymptotic Properties of Local Sampling on Manifold]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.157.175</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 26 August 2016; <a href="https://thescipub.com/jmss/jmssp.2016.157.175">doi:10.3844/jmssp.2016.157.175</a></p>In many applications, the real high-dimensional data occupy only a very small part in the high dimensional ‘observation space’ whose intrinsic dimension is small. The most popular model of such da...]]></content:encoded>
    <dc:title><![CDATA[Asymptotic Properties of Local Sampling on Manifold]]></dc:title><dc:creator>Yury Aleksandrovich Yanovich</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.157.175</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-08-26; | doi:10.3844/jmssp.2016.157.175</dc:source>
    <dc:date>2016-08-26</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.157.175</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.157.175</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.176.181">
    <title><![CDATA[Adapted Newton-Kantorovich Methods for Nonlinear Integral Equations]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.176.181</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 2 July 2016; <a href="https://thescipub.com/jmss/jmssp.2016.176.181">doi:10.3844/jmssp.2016.176.181</a></p>For this work, the main idea is to make an adapted modification to the Newton-Kantorovich method destined to solve a nonlinear integral equations, so that by this technical method we obtain a simple a...]]></content:encoded>
    <dc:title><![CDATA[Adapted Newton-Kantorovich Methods for Nonlinear Integral Equations]]></dc:title><dc:creator>Mostefa  Nadir</dc:creator><dc:creator>Amina  Khirani</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.176.181</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-07-02; | doi:10.3844/jmssp.2016.176.181</dc:source>
    <dc:date>2016-07-02</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.176.181</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.176.181</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.182.191">
    <title><![CDATA[Statistical Inferences of the Rest Lifetimes of Ball Bearings' Residual Lifetimes Based on Rayleigh Residual Type II Censored Data]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.182.191</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 1 August 2016; <a href="https://thescipub.com/jmss/jmssp.2016.182.191">doi:10.3844/jmssp.2016.182.191</a></p>In this study, we consider statistical inference problems for the residual life data that come from the Rayleigh model based on type II censored data. Maximum likelihood and Bayesian approaches are us...]]></content:encoded>
    <dc:title><![CDATA[Statistical Inferences of the Rest Lifetimes of Ball Bearings' Residual Lifetimes Based on Rayleigh Residual Type II Censored Data]]></dc:title><dc:creator>Ghassan K. Abufoudeh</dc:creator><dc:creator>Omar M. Bdair</dc:creator><dc:creator>Raed R. Abu Awwad</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.182.191</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-08-01; | doi:10.3844/jmssp.2016.182.191</dc:source>
    <dc:date>2016-08-01</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.182.191</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.182.191</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.192.200">
    <title><![CDATA[Sparse Sliced Inverse Quantile Regression]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.192.200</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 10 September 2016; <a href="https://thescipub.com/jmss/jmssp.2016.192.200">doi:10.3844/jmssp.2016.192.200</a></p>The current paper proposes the sliced inverse quantile regression method (SIQR). In addition to the latter this study proposes both the sparse sliced inverse quantile regression method with Lasso (LSI...]]></content:encoded>
    <dc:title><![CDATA[Sparse Sliced Inverse Quantile Regression]]></dc:title><dc:creator>Ali  Alkenani</dc:creator><dc:creator>Tahir R. Dikheel</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.192.200</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-09-10; | doi:10.3844/jmssp.2016.192.200</dc:source>
    <dc:date>2016-09-10</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.192.200</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.192.200</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.201.205">
    <title><![CDATA[A Note on Improved Young Type Inequalities with Kantorovich Constant]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.201.205</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 October 2016; <a href="https://thescipub.com/jmss/jmssp.2016.201.205">doi:10.3844/jmssp.2016.201.205</a></p>In this article, we first present some improved Young type inequalities for scalars, then according to these inequalities we give the Hilbert-Schmidt norm and the trace norm versions.]]></content:encoded>
    <dc:title><![CDATA[A Note on Improved Young Type Inequalities with Kantorovich Constant]]></dc:title><dc:creator>Leila  Nasiri</dc:creator><dc:creator>Mahmood  Shakoori</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.201.205</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-10-04; | doi:10.3844/jmssp.2016.201.205</dc:source>
    <dc:date>2016-10-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.201.205</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.201.205</prism:url>
    </item></rdf:RDF>